The Effect of Hyperventilation Syndrome on Ionized and Serum Calcium: A Case Presentation in the Emergency Department.
Аннотация
Hyperventilation syndrome is described as a constellation of symptoms that are typically benign but can become a medical emergency in the setting of severe metabolic derangement secondary to shifts in a patient's pH. A 36-year-old male with a history of intravenous (IV) drug abuse presented to the emergency department (ED) in distress, complaining of diffuse muscle cramping with tetany and peripheral vasospasm. This case report discusses his initial ED testing and treatment when ionized calcium was low and serum calcium was high.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.